MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-25030
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient initials are (b)(6).Both stent and delivery system are reportedly returning but have not yet been received.A review of the lot history record (lhr) was performed.There were no non-conformances observed for this lot that and the lot conforms to its predetermined specifications and requirements, including for stent retention.A review of instructions for use (ifu) was conducted.Inability to cross, removal difficulty, and stent dislodgement are listed in the ifu as known potential adverse events.Investigation is not yet complete.A follow-up report will be submitted with any additional relevant information.It should be noted: the cobra pzf stent ifu (section 6.8 precautions: stent system removal) states: remove the entire system as a single unit if: unable to cross the lesion easily.Resistance is encountered anytime during either stent advancement across the lesion or removal of the delivery catheter after deployment.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) year old male patient presented with two-vessel disease with calcification.During percutaneous coronary intervention (pci) for treatment of proximal and distal lesions in the tortuous right coronary artery (rca), a 2.5x30mm cobra pzf nanocoated coronary stent system was advanced past the mid rca with difficulty crossing the mid rca at the bend.After crossing the mid rca, numerous attempts were made to cross the distal rca lesion, but the device was unable to cross, despite pushing against resistance.The physician then decided to withdraw the stent system to alternatively treat the lesions with two smaller stents, however, upon withdrawal into the 6fr guideliner catheter, resistance was felt against the guideliner and the stent was stripped off of the balloon at the guideliner.After approximately 30 minutes, the dislodged stent was snared using an en snare device.Treatment of the target lesions was aborted.The patient was stable at the conclusion of the procedure with no reported adverse sequelae.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
Manufacturer Contact
stephanie fossat-dominguez
5840 el camino real
suite #111
carlsbad, ca 
6035617
MDR Report Key7524467
Report Number3009306400-2018-00011
Device Sequence Number3131695
Product Code MAF
UDI-Device Identifier00879397000708
UDI-Public(01)00879397000708(17)200831(10)1708174001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number170-03-25030
Device Catalogue Number170-03-25030
Device Lot Number1708174001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date05/17/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPPORT CATHETER: 6FR GUIDELINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight132 KG